The Cauchy problem for the Gross-Pitaevskii equation
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 765-779.
@article{AIHPC_2006__23_5_765_0,
     author = {G\'erard, P.},
     title = {The {Cauchy} problem for the {Gross-Pitaevskii} equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {765--779},
     publisher = {Elsevier},
     volume = {23},
     number = {5},
     year = {2006},
     doi = {10.1016/j.anihpc.2005.09.004},
     zbl = {1122.35133},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2005.09.004/}
}
TY  - JOUR
AU  - Gérard, P.
TI  - The Cauchy problem for the Gross-Pitaevskii equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2006
DA  - 2006///
SP  - 765
EP  - 779
VL  - 23
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2005.09.004/
UR  - https://zbmath.org/?q=an%3A1122.35133
UR  - https://doi.org/10.1016/j.anihpc.2005.09.004
DO  - 10.1016/j.anihpc.2005.09.004
LA  - en
ID  - AIHPC_2006__23_5_765_0
ER  - 
%0 Journal Article
%A Gérard, P.
%T The Cauchy problem for the Gross-Pitaevskii equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 2006
%P 765-779
%V 23
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2005.09.004
%R 10.1016/j.anihpc.2005.09.004
%G en
%F AIHPC_2006__23_5_765_0
Gérard, P. The Cauchy problem for the Gross-Pitaevskii equation. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 765-779. doi : 10.1016/j.anihpc.2005.09.004. http://archive.numdam.org/articles/10.1016/j.anihpc.2005.09.004/

[1] Béthuel F., Orlandi G., Smets D., Vortex rings for the Gross-Pitaevskii equation, J. Eur. Math. Soc. 6 (2004) 17-94. | EuDML | MR | Zbl

[2] Béthuel F., Saut J.C., Travelling waves for the Gross-Pitaevskii equation I, Ann. Inst. H. Poincaré Phys. Théor. 70 (1999) 147-238. | EuDML | Numdam | MR | Zbl

[3] Brezis H., Gallouët T., Nonlinear Schrödinger evolution equations, Nonlinear Anal. 4 (1980) 677-681. | MR | Zbl

[4] Cazenave T., Semilinear Schrödinger Equations, Courant Lecture Notes in Math., vol. 10, New York University, American Mathematical Society, Providence, RI, 2003. | MR | Zbl

[5] Frisch T., Pomeau Y., Rica S., Transition to dissipation in a model of superflow, Phys. Rev. Lett. 69 (1992) 1644-1647.

[6] Gallo C., Schrödinger group on Zhidkov spaces, Adv. Differential Equations 9 (2004) 509-538. | MR | Zbl

[7] Ginibre J., Velo G., On a class of nonlinear Schrödinger equations, J. Funct. Anal. 32 (1979) 1-71. | MR | Zbl

[8] Ginibre J., Velo G., The global Cauchy problem for the nonlinear Schrödinger equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985) 309-327. | EuDML | Numdam | MR | Zbl

[9] O. Goubet, Two remarks on solutions of Gross-Pitaevskii equations on Zhidkov spaces, Preprint, 2005. | MR | Zbl

[10] Gravejat P., A non-existence result for supersonic travelling waves in the Gross-Pitaevskii equation, Comm. Math. Phys. 243 (2003) 93-103. | MR | Zbl

[11] Gravejat P., Decay of travelling waves in the Gross-Pitaevskii equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004) 591-637. | Numdam | MR | Zbl

[12] Gravejat P., Limit at infinity and non-existence result for sonic travelling waves in the Gross-Pitaevskii equation, Differential Integral Equations 17 (2004) 1213-1232. | MR | Zbl

[13] Gross E.P., J. Math. Phys. 4 (1963) 195.

[14] Hörmander L., The Analysis of Linear Partial Differential Operators, vol. 1, Springer-Verlag, 1983.

[15] Kato T., On nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Phys. Théor. 46 (1987) 113-129. | Numdam | MR | Zbl

[16] Keel M., Tao T., Endpoint Strichartz estimates, Amer. J. Math. 120 (1998) 955-980. | MR | Zbl

[17] Nore C., Abid M., Brachet M., Decaying Kolmogorov turbulence in a model of superflow, Phys. Fluids 9 (1997) 2644-2669. | MR

[18] Pitaevskii L.P., Sov. Phys. JETP 13 (1961) 451.

[19] Sulem C., Sulem P.L., The Nonlinear Schrödinger Equation. Self-Focusing and Wave Collapse, Appl. Math. Sci., vol. 139, Springer-Verlag, 1999. | MR | Zbl

[20] P.E. Zhidkov, The Cauchy problem for a nonlinear Schrödinger equation, Dubna, 1987.

[21] Zhidkov P.E., Korteweg-de Vries and Nonlinear Schrödinger Equations: Qualitative Theory, Lecture Notes in Math., vol. 1756, Springer-Verlag, 2001. | MR | Zbl

Cited by Sources: